Alert archive / Nebraska / Flash Flood Warnings in 2015
Flash Flood Warning 19, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Aug 9, 2015, 6:30 PM CDT for Antelope County, Madison County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2015, 6:30 PM CDT (23:30 UTC)
- Expired
- Aug 9, 2015, 9:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Antelope County, NE, Madison County, NE
The radar
The Omaha radar (KOAX), 153 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1483 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
696
WGUS53 KOAX 092330
FFWOAX
NEC003-119-100230-
/O.NEW.KOAX.FF.W.0019.150809T2330Z-150810T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
630 PM CDT SUN AUG 9 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN ANTELOPE COUNTY IN NORTHEASTERN NEBRASKA...
NORTHWESTERN MADISON COUNTY IN NORTHEASTERN NEBRASKA...
* UNTIL 930 PM CDT
* AT 627 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. RADAR INDICATES 2 TO 4 INCHES
OF RAIN HAVE FALLEN IN SOME SPOTS...ESPECIALLY NEAR AND EAST OF
ELGIN...WITH AN ADDITIONAL 1 OR 2 INCHES OF RAIN POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELGIN...OAKDALE...MEADOW GROVE AND TILDEN.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 48 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4208 9799 4209 9770 4193 9765 4191 9808
4192 9820 4198 9820
$$
DERGAN2 follow-up statements
800
WGUS73 KOAX 100030
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT SUN AUG 9 2015
NEC003-119-100230-
/O.CON.KOAX.FF.W.0019.000000T0000Z-150810T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANTELOPE NE-MADISON NE-
730 PM CDT SUN AUG 9 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHEASTERN ANTELOPE AND NORTHWESTERN MADISON COUNTIES...
AT 730 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 4 INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS POSSIBLE.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
ELGIN...AS WELL AS RURAL AREAS SOUTH OF OAKDALE TO NEAR TILDEN.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 48 AND 61.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW IF YOU EXPERIENCE FLOODING. ACT QUICKLY TO
PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4208 9799 4209 9770 4193 9765 4191 9808
4192 9820 4198 9820
$$
BCM502
WGUS73 KOAX 100225
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
925 PM CDT SUN AUG 9 2015
NEC003-119-100231-
/O.EXP.KOAX.FF.W.0019.000000T0000Z-150810T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANTELOPE NE-MADISON NE-
925 PM CDT SUN AUG 9 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ANTELOPE AND NORTHWESTERN
MADISON COUNTIES WILL EXPIRE AT 930 PM CDT...
THE HEAVY RAIN ENDED EARLIER...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT.
IF YOU EXPERIENCED FLOODING IN THE WARNED AREA EARLIER IN THE
EVENING...PLEASE REPORT THIS TO LOCAL LAW ENFORCEMENT. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4208 9799 4209 9770 4193 9765 4191 9808
4192 9820 4198 9820
$$
BCMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 6:14 PM CDT, 16 minutes earlier.
Area forecast discussion, Aug 9, 6:14 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 614 PM CDT SUN AUG 9 2015 .SHORT TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 333 PM CDT SUN AUG 9 2015 CHANCE FOR THUNDERSTORMS AND THEIR SEVERITY TONIGHT ARE THE PRIMARY FORECAST CONCERNS. THUNDERSTORMS WERE FIRING AT MID AFTERNOON ALONG A WEAK SURFACE BOUNDARY STRETCHING FROM SOUTHEAST SOUTH DAKOTA INTO WESTERN NEBRASKA. THESE STORMS HAVE PLENTY OF INSTABILITY AND SHEAR TO FEED ON...SOME 2500 J/KG OF MLCAPE AND 40KT OF EFFECTIVE BULK SHEAR...AS PER LATEST RAP OBJECTIVE ANALYSIS. ALREADY GETTING REPORTS OF SEVERE HAIL JUST WEST OF OUR AREA WHERE VIGOROUS UPDRAFTS WERE SEEN. AND FREEZING LEVELS ARE QUITE A BIT LOWER THAN LAST EVENING. SO A CONTINUED HAIL THREAT IS CERTAINLY EXPECTED...WITH MODEST MICROBURST POTENTIAL ALSO NOTED ON RAP PROGS. PERHAPS A BIGGER SHOW WITH POTENTIALLY MORE WIDESPREAD SEVERE LATER THIS EVENING IS POSSIBLE. MID LEVEL SHORTWAVE DIVING INTO WESTERN SOUTH DAKOTA WILL CONTINUE SOUTHEAST THIS EVENING...PUSHING A COLD FRONT ALONG WITH IT. SHEAR PROFILES SHOULD ACTUALLY INCREASE IN MAGNITUDE GIVEN MID LEVEL SPEED MAX TIED TO WAVE. SHEAR VECTORS ARE LINING UP NEARLY PARALLEL WITH EXPECTED FRONTAL/CONVECTIVE LINE...SUPPORTING MORE OF A LINEAR STORM MODE. WIND FIELDS...PREDICTED DOWNDRAFT CAPE AND LAYER THETA-E DIFFERENCES APPROACHING 30 ALL SUGGEST SEVERE WIND POTENTIAL AS LINE RACES INTO EASTERN NEBRASKA. SEVERAL MESOSCALE HI-RES MODELS ARE OFFERING VARIED OPINIONS AROUND THIS LINE OF THINKING...SO WILL HIT EVENING THUNDER CHANCES PRETTY HARD. EXPECT STORMS TO SLOWLY DIE OFF LATER THIS EVENING AND OVERNIGHT AS THEY APPROACH INTERSTATE 80 AND BEYOND...HOWEVER SEVERE THREAT APPEARS TO LINGER FOR SOME TIME AFTER DARK. BY MONDAY MORNING LINGERING STORMS SHOULD BE EXITING OUR SOUTHEAST CWA. HOWEVER WEAK IMPULSE IN MID LEVEL FLOW COULD TAP WANING INSTABILITY IN THE MID AFTERNOON TO PRODUCE A STORM OR TWO IN SOUTHWEST IOWA. THEN NORTHERLY SURFACE FLOW UNDER HIGH PRESSURE WILL FORETELL A RELATIVELY DRY PERIOD OVER THE NEXT COUPLE OF DAYS. HIGHS BOTH TUESDAY AND WEDNESDAY WILL GRADUALLY INCREASE INTO THE LOWER AND MIDDLE 80S UNDER PLENTY OF SUNSHINE. AND DEW POINTS SHOULD BE LOWER ON TUESDAY BEFORE BEGINNING TO RETURN WEDNESDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY) ISSUED AT 333 PM CDT SUN AUG 9 2015 OUR RELATIVELY QUIET WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH THE REST OF THE WEEK. MID LEVEL HIGH PRESSURE RIDGE IS FORECAST BY BOTH ECMWF AND GFS TO BUILD FROM THE SOUTHERN PLAINS INTO THE NORTHERN ROCKIES...AND EXPAND A BIT TO THE EAST. THIS WILL TAKE MAIN STORM TRACK NORTH AND EAST OF OUR AREA...AND ALLOW FOR WARMER TEMPERATURES BOTH AT THE SURFACE AND ALOFT. WILL MAINTAIN OUR DRY FORECAST UNTIL MAYBE SATURDAY NIGHT OR SUNDAY WHEN RIDGE IS FORECAST TO BEGIN TO BREAK DOWN. HIGHS MAINLY IN THE UPPER 80S AND LOWER 90S SHOULD PREVAIL. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 612 PM CDT SUN AUG 9 2015 BAND OF THUNDERSTORMS WILL AFFECT KOFK FOR THE FIRST FEW HOURS OF THE TAF PERIOD. THEN ANOTHER LINE OF STORMS MOVING SOUTHEAST WILL ENTER EASTERN NEBRASKA...AFFECTING KOFK BETWEEN 04Z AND 06Z...THEN KLNK AND KOMA BETWEEN 06Z AND 09Z. MVFR CIGS/VSBYS WILL BE COMMON IN STORMS...BUT BRIEFLY LOWER CONDITIONS ARE CERTAINLY POSSIBLE. STRONG WINDS MAY ACCOMPANY STORMS AS WELL. BEHIND THIS SECOND BAND OF THUNDERSTORMS...AREAS OF MVFR FOG ARE LIKELY THROUGH 14Z...WITH A SMALL CHANCE OF MVFR/IFR CIGS AS WELL. THEN NORTH WINDS UNDER 12KT AND VFR CONDITIONS ARE FORECAST BEYOND 14Z AT ALL SITES. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DERGAN LONG TERM...DERGAN AVIATION...DERGAN
Hazardous weather outlook, Aug 9, 4:32 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 432 PM CDT SUN AUG 9 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-101145- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 432 PM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE IN NORTHEAST NEBRASKA EARLY THIS EVENING. THEN MORE SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THROUGH ABOUT MIDNIGHT AS FAR SOUTHEAST AS INTERSTATE 80. SCATTERED THUNDERSTORMS AT LATE AFTERNOON ALONG A WEAK SURFACE BOUNDARY IN NORTHEAST NEBRASKA COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. A BETTER CHANCE FOR SEVERE STORMS WILL COME FROM A COLD FRONT MOVING SOUTHEAST FROM SOUTH DAKOTA...SCHEDULED TO ARRIVE IN NORTHEAST NEBRASKA AT EARLY EVENING...THEN PROGRESS TOWARD INTERSTATE 80 AROUND MIDNIGHT. INSTABILITY AND SHEAR WILL BOTH BE CONDUCIVE FOR DAMAGING WINDS THROUGH THE EVENING BEFORE STORMS WEAKEN AFTER MIDNIGHT. SCATTERED THUNDERSTORMS WILL LIKELY LINGER OVER MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA THROUGH THE NIGHT...ENDING FROM NORTHWEST TO SOUTHEAST AFTER MIDNIGHT. BY MONDAY MORNING...MOST OF THE ACTIVITY WILL HAVE MOVED EAST OF NEBRASKA AND SOUTHWEST IOWA. THERE IS A SMALL CHANCE NON SEVERE THUNDERSTORMS COULD POP UP MONDAY AFTERNOON IN SOUTHWEST IOWA. FLOODING WILL REMAIN POSSIBLE ALONG THE NISHNABOTNA RIVER NEAR HAMBURG AND THE WEST NISHNABOTNA NEAR RIVERTON AS WATER FROM SUNDAY NIGHT RAINFALL CONTINUES TO MOVE DOWN THOSE WATERWAYS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN PART OF NORTHEAST AND EAST CENTRAL NEBRASKA...AS WELL AS WEST CENTRAL IOWA.
In the hours before
Special weather statement, Aug 9, 4:52 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 452 PM CDT SUN AUG 9 2015 NEZ016-017-031-092230- ANTELOPE NE-PIERCE NE-MADISON NE- 452 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ANTELOPE...NORTHERN MADISON AND SOUTHERN PIERCE COUNTIES UNTIL 530 PM CDT... AT 451 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER OAKDALE...OR 29 MILES WEST OF NORFOLK...MOVING EAST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORFOLK...PIERCE...NELIGH...BATTLE CREEK...OAKDALE...MEADOW GROVE... HADAR...TILDEN AND WILLOW CREEK STATE RECREATION AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 39 AND 74. HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 160 AND 169. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN NEBRASKA. LAT...LON 4218 9811 4222 9739 4189 9747 4204 9818 TIME...MOT...LOC 2151Z 278DEG 26KT 4209 9800 KERN
Special weather statement, Aug 9, 5:36 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 536 PM CDT SUN AUG 9 2015 NEZ016-030>032-042-092315- ANTELOPE NE-PLATTE NE-STANTON NE-BOONE NE-MADISON NE- 536 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL STANTON... SOUTHEASTERN ANTELOPE...NORTHEASTERN BOONE...MADISON AND NORTHERN PLATTE COUNTIES UNTIL 615 PM CDT... AT 536 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MEADOW GROVE...OR 20 MILES WEST OF NORFOLK...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORFOLK...MADISON...BATTLE CREEK...MEADOW GROVE AND TILDEN. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 53 AND 67. HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 136 AND 155. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN NEBRASKA. LAT...LON 4188 9804 4208 9788 4199 9731 4172 9745 TIME...MOT...LOC 2236Z 277DEG 29KT 4201 9782 KERN
Local storm report, Aug 9, 5:57 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
557 PM CDT SUN AUG 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL OAKDALE 42.07N 97.97W
08/09/2015 E1.00 INCH ANTELOPE NE TRAINED SPOTTER
MOSTLY PEA TO MARBLE SIZED HAIL...BIGGEST WAS QUARTER
SIZE.
&&
BMAYESSpecial weather statement, Aug 9, 5:59 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
559 PM CDT SUN AUG 9 2015
NEZ016-030-092345-
ANTELOPE NE-BOONE NE-
559 PM CDT SUN AUG 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ANTELOPE AND
NORTHWESTERN BOONE COUNTIES UNTIL 645 PM CDT...
AT 559 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF CUMMINSVILLE...OR 38 MILES NORTHEAST OF ORD...MOVING
EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELGIN...PETERSBURG AND LORETTO.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN NEBRASKA.
LAT...LON 4202 9830 4202 9829 4197 9788 4173 9799
4182 9830
TIME...MOT...LOC 2259Z 276DEG 30KT 4195 9835
KERNSpecial weather statement, Aug 9, 6:12 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 612 PM CDT SUN AUG 9 2015 NEZ016-030>032-042-100000- ANTELOPE NE-PLATTE NE-STANTON NE-BOONE NE-MADISON NE- 612 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL STANTON... SOUTHEASTERN ANTELOPE...NORTHEASTERN BOONE...MADISON AND NORTHERN PLATTE COUNTIES UNTIL 700 PM CDT... AT 612 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF OAKDALE...OR 26 MILES WEST OF NORFOLK...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MADISON AND BATTLE CREEK. THIS INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILEMARKERS 136 AND 153. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN NEBRASKA. LAT...LON 4188 9804 4205 9798 4198 9736 4173 9746 TIME...MOT...LOC 2312Z 279DEG 21KT 4196 9793 KERN
Special weather statement, Aug 9, 6:25 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 625 PM CDT SUN AUG 9 2015 NEZ011-016-017-100015- ANTELOPE NE-KNOX NE-PIERCE NE- 625 PM CDT SUN AUG 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ANTELOPE...SOUTH CENTRAL KNOX AND NORTHWESTERN PIERCE COUNTIES UNTIL 715 PM CDT... AT 625 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ORCHARD...OR 19 MILES SOUTHEAST OF ONEILL...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CREIGHTON...ORCHARD...CENTER...WINNETOON...ROYAL...BAZILE MILLS... ASHFALL FOSSIL BEDS STATE HISTORICAL PARK AND THE HIGHWAY 14 AND 59 JUNCTION. THIS INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS 329 AND 344. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN NEBRASKA. LAT...LON 4239 9830 4262 9787 4243 9769 4227 9830 TIME...MOT...LOC 2325Z 241DEG 40KT 4232 9832 KERN
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:01 PM CDT | Special Weather Statement | OAX | Nemaha | 44 min |
| Aug 8, 8:38 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 52 min |
| Aug 8, 8:57 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 33 min |
| Aug 8, 9:02 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 28 min |
| Aug 8, 9:18 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha | 27 min |
| Aug 8, 9:25 PM CDT | Tornado Warning | OAX | Johnson, Nemaha | 35 min |
| Aug 8, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 29 min |
| Aug 8, 10:00 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 45 min |
| Aug 8, 10:13 PM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Pawnee, Richardson | 3 hr |
| Aug 8, 10:16 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 29 min |
| Aug 8, 10:27 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 18 min |
| Aug 8, 10:33 PM CDT | Tornado Warning | OAX | Richardson | 27 min |
| Aug 8, 10:45 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 30 min |
| Aug 8, 11:24 PM CDT | Special Weather Statement | OAX | Cass | 51 min |
| Aug 9, 12:04 AM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 3 hr |
| Aug 9, 12:20 AM CDT | Special Weather Statement | OAX | Cass | 40 min |
| Aug 9, 12:58 AM CDT | Special Weather Statement | OAX | Cass | 47 min |
| Aug 9, 2:19 AM CDT | Areal Flood Advisory | OAX | Cass, Sarpy | 3 hr |
| Aug 9, 2:43 PM CDT | Special Weather Statement | OAX | Knox | 47 min |
| Aug 9, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 40 min |
| Aug 9, 2:58 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 32 min |
| Aug 9, 3:31 PM CDT | Special Weather Statement | OAX | Antelope | 44 min |
| Aug 9, 3:39 PM CDT | Special Weather Statement | OAX | Knox | 36 min |
| Aug 9, 4:17 PM CDT | Special Weather Statement | OAX | Pierce | 43 min |
| Aug 9, 4:52 PM CDT | Special Weather Statement | OAX | Madison | 38 min |
| Aug 9, 5:04 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 26 min |
| Aug 9, 5:36 PM CDT | Special Weather Statement | OAX | Madison | 39 min |
| Aug 9, 5:59 PM CDT | Special Weather Statement | OAX | Boone | 46 min |
| Aug 9, 6:07 PM CDT | Areal Flood Advisory | OAX | Antelope, Madison | 3 hr |
| Aug 9, 6:12 PM CDT | Special Weather Statement | OAX | Madison | 48 min |
| Aug 9, 6:25 PM CDT | Special Weather Statement | OAX | Knox | 50 min |
| Aug 9, 6:41 PM CDT | Special Weather Statement | OAX | Boone | 49 min |
Nearby
Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.